RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 69, Number 3, Pages 341–347 (Mi tmf5234)  

This article is cited in 1 scientific paper (total in 1 paper)

Evolution of the universe in the relativistic theory of gravitation

A. A. Vlasov, A. A. Logunov


Abstract: The evolution of the Universe in the framework of the relativistic theory of gravitation is considered. It is assumed that in Minkowski coordinates the matter is at rest in the gravitational field which it produces and is distributed homogeneously and isotropically. It is proved that under this assumption there exists only a “flat” infinite Universe.

Full text: PDF file (577 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 69:3, 1188–1192

Bibliographic databases:

Received: 09.12.1985

Citation: A. A. Vlasov, A. A. Logunov, “Evolution of the universe in the relativistic theory of gravitation”, TMF, 69:3 (1986), 341–347; Theoret. and Math. Phys., 69:3 (1986), 1188–1192

Citation in format AMSBIB
\Bibitem{VlaLog86}
\by A.~A.~Vlasov, A.~A.~Logunov
\paper Evolution of the universe in the relativistic theory of gravitation
\jour TMF
\yr 1986
\vol 69
\issue 3
\pages 341--347
\mathnet{http://mi.mathnet.ru/tmf5234}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=885210}
\zmath{https://zbmath.org/?q=an:0616.53052}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 69
\issue 3
\pages 1188--1192
\crossref{https://doi.org/10.1007/BF01017616}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J423400002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5234
  • http://mi.mathnet.ru/eng/tmf/v69/i3/p341

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Logunov, M. A. Mestvirishvili, “On the possibility of gravitational collapse in general relativity”, Theoret. and Math. Phys., 112:2 (1997), 1056–1067  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:310
    Full text:142
    References:30
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021